# SDR SWAA2012051804137

- Difficulty date: May 4, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 77,861 hours, 64,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603137A
- Part serial: WN0083
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LEADING EDGE LOWER SKIN CRACKED.  REMOVED AND REPLACED NR 3 SLAT IAW MM.
